MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CHPV RT ANG RESERVOIR UNITIZED

INTEGRA LIFESCIENCES MANSFIELD CHPV RT ANG RESERVOIR UNITIZED
Catalog Number 823148
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A physician reported a hakim valve (id 823162) was implanted via ventriculoperitoneal (vp) shunt on (b)(6) 2022, with unknown setting due to astrocytoma and congenital hydrocephalus.Due to suspicion of shunt dysfunction, the valve was removed and replaced on (b)(6) 2024.According to information provided, it is unknown if the patient experienced any signs and symptoms due to device issue.Details of valve malfunction were not provided.
 
Additional Manufacturer Narrative
Updated: d1, d2a, d4, d9, g3, g6, h2, h3, h4, h6, h11.The hakim valve (id 823162) was returned for evaluation.Device history record (dhr) - the product code 82-3148 with lot 6214932, conformed to the specifications when released to stock.Failure analysis - the position of the cam when valve was received was on setting 70 mmh2o.The valve was visually inspected, cut marks on the siphon guard were noted and needle hole in the needle chamber was noted.The valve failed the test for programming.The valve could not leak tested, flushed tested, reflux tested as the siphon guard was broken.The pressure test could not be performed as the device could not be programmed.The valve was disassembled.The valve was visually inspected under microscope at appropriate magnification: biological debris was found on the motor and on the seat of the ruby ball.Root cause analysis - the root cause for the programming and occlusion issues are due to biological debris and protein build up interfering with the valve.
 
Event or Problem Description
Na.

Brand Name
CHPV RT ANG RESERVOIR UNITIZED
Common Device Name
CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21263326
Report Number3013886523-2025-00016
Device Sequence Number4538820
Product Code JXG
UDI-Device Identifier10381780519225
UDI-Public(01)10381780519225(17)270228(10)6214932
Combination Product (Y/N)N
PMA/510(K) Number
K221840
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number823148
Device Lot Number6214932
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2025
Supplement Date Received by Manufacturer05/28/2025
Initial Report FDA Received Date01/29/2025
Supplement Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown